# SDR WTAA960184

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 794
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IPL - LEFT ENGINE RPM INDICATION FAILED ON TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  FERRIED AIRCRAFT TO LAX.  MAINTENANCE REPLACED LEFT TACHOMETER GENERATOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE. (M)
